MAUDE Adverse Event Report: ULRICH GMBH & CO. KG ULRICH MEDICAL; PEDICLE PROBE WITH BALL HANDLE, THORACIC, LENGTH 230 MM

ULRICH GMBH & CO. KG ULRICH MEDICAL; PEDICLE PROBE WITH BALL HANDLE, THORACIC, LENGTH 230 MM
Catalog Number UL 8527-23
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Intraoperative breakage of a pedicle probe.It was not possible to complete the planned procedure.

Brand Name
ULRICH MEDICAL
Common Device Name
PEDICLE PROBE WITH BALL HANDLE, THORACIC, LENGTH 230 MM
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-württemberg 89081
GM  89081
Manufacturer Contact
andreas hilzenbecher
buchbrunnenweg 12
ulm, baden-württemberg 89081
GM   89081
MDR Report Key24687488
Report Number9612420-2025-00105
Device Sequence Number10004178
Product Code HXB
UDI-Device Identifier04052536052936
UDI-Public04052536052936
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberUL 8527-23
Device Lot NumberA220632
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexFemale